MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TM REVERSE 36MM GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. TM REVERSE 36MM GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Catalog Number 00434903611
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 04/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial an initial left shoulder arthroplasty approximately, six (6) years and nine (9) months ago.Subsequently, the patient underwent a revision surgery due to pain and dislocation of the implants.
 
Additional Manufacturer Narrative
(b)(4).D10: medical products: item#: 00435003600, 36mm vit e liner +0mm; lot#: 64054234.Item#: 00434901500, 15mm post length base plate; lot#: 63799890.Item#: 01.04223.036, invers/revers scr syst 4.5-36; lot#: 63799890.Item#: 01.04223.036, invers/revers scr syst 4.5-36; lot#: 2937875.G2: foreign: japan.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was discarded.H6: component codes: mechanical (g04)- head.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4; b5; d2; g2; g3; g6; h1; h2; h3; h6.The following section was corrected: d5.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.With the provided information on the timing of the event, it cannot be determined if loosening or dislocation was the primary failure.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TM REVERSE 36MM GLENOSPHERE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22046826
Report Number0001822565-2025-01450
Device Sequence Number15673514
Product Code PHX
UDI-Device Identifier00889024269088
UDI-Public(01)00889024269088(17)271031(10)63800883
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00434903611
Device Lot Number63800883
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer08/20/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown